# SDR MALA020313

- Difficulty date: May 31, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3430, A/C DEPARTED MSP AND RT MLG INDICATED UNSAFE GEAR.  CREW DECLARED AN EMERGENCY AND RETURNED TO MSP WITHOUT FURTHER INCIDENTS.  AIR TURNBACK TO MSP.  MAINTENANCE ADJUSTED RT MAIN GEAR DOOR IAW 32-10-21, DID MULTIPLE GEAR SWINGS, OPS CHECKS AND RIG CHECKS GOOD.
